# SDR DHL2006752004

- Difficulty date: November 29, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Part serial: 4881
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

NR 5 CARGO SMOKE DETECTOR ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED NR 5 SMOKE DETECTOR.  OPS CK OF SMOKE DETECTOR SYS CKS GOOD IAW MM 26-13-00, NO EVIDENCE OF FIRE DETECTED.
